MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via text message to report that they were experiencing difficulty removing the device after inserting it over 24 hours before.The event occurred the first time the customer used the device.The company's customer experience team provided live text assistance for two hours, but the customer was still unable to successfully remove the device, so they were advised to seek medical assistance for removal at an urgent care center.The company's customer experience team followed up with the customer the next morning, and the customer confirmed that they went to an urgent care center where the device was successfully removed by a doctor.The customer reported no adverse symptoms following the procedure.The company made three additional good-faith efforts to follow up with the customer via email in order to obtain additional information for our investigation, however, the customer failed to respond.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd.
#200
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd.
#200
venice, CA 90291
4242092711
MDR Report Key17330420
Report Number3012971814-2023-00014
Device Sequence Number20351888
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public851906007590
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Device Lot NumberUNAVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale